# SDR AALA201605169006

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 58,521 hours, 25,325 cycles
- Engine: Iae V2524A5
- Engine time: 54,255 hours, 21,968 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5QEC
- Part serial: V10581
- Condition: Slow
- Location: Nr 2
- Part time: 54,255 hours, 21,968 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  ACFT WAS GNDED.  NR 2 ENG SLOW TO SPOOL ON TAKEOFF ROLL, FLIGHT CREW ABORTED TAKEOFF, BETWEEN 25 & 30 KNOTS & RETURNED TO THE GATE.  ACCOMPLISHED TSM TASK 73-00-00-810-881-A, NR 2 ENG ACCELERATION TESTED NORMAL, FADEC TESTED NORMAL, NO FAULTS FOUND.
